A note on Witt rings

Dress A (1973)
Bulletin of the American Mathematical Society 79(4): 738-740.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
1973
Zeitschriftentitel
Bulletin of the American Mathematical Society
Band
79
Ausgabe
4
Seite(n)
738-740
ISSN
0273-0979
Page URI
https://pub.uni-bielefeld.de/record/1664781

Zitieren

Dress A. A note on Witt rings. Bulletin of the American Mathematical Society . 1973;79(4):738-740.
Dress, A. (1973). A note on Witt rings. Bulletin of the American Mathematical Society , 79(4), 738-740. https://doi.org/10.1090/S0002-9904-1973-13289-6
Dress, A. (1973). A note on Witt rings. Bulletin of the American Mathematical Society 79, 738-740.
Dress, A., 1973. A note on Witt rings. Bulletin of the American Mathematical Society , 79(4), p 738-740.
A. Dress, “A note on Witt rings”, Bulletin of the American Mathematical Society , vol. 79, 1973, pp. 738-740.
Dress, A.: A note on Witt rings. Bulletin of the American Mathematical Society . 79, 738-740 (1973).
Dress, Andreas. “A note on Witt rings”. Bulletin of the American Mathematical Society 79.4 (1973): 738-740.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar